# SDR IPXA2021052869921

- Difficulty date: May 17, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53781032821400
- Condition: Broken
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CABIN FUSELAGE INTERNAL STRUCTURE FR38.0 MAIN DECK FLOOR LEVEL APPROX STRGL25 SUPPORT STRUCTURE BROKENREMOVED AND REPLACED IAW SRM 51-40-21.
